# SDR AUS20031121

- Difficulty date: November 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40140A
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE WHEEL TIRE DEFLATED. NO DAMAGE TO WHEEL RIM. NOSE WHEEL  MUD GUARD MISSING.  INVESTIGATION FOUND THE VALVE STEM SHEARED FROM THE TUBE.  SUSPECT VALVE STEM FAILURE CAUSED BY FATIGUE AND AGING OF THE RUBBER AROUND THE VALVE BASE.
